# SDR DALA2023060504516

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 90,308 hours, 41,380 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 LEFT NO.1 DOOR, DIFFICULT TO MOVE TO "ARM" POSITION. CORRECTIVE ACTION: ADJUSTED AS REQUIRED REF B757 AMM 52-11-20. (2794950)
